MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 10MM 0A LAPAROSCOPE, AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE HD 10MM 0A LAPAROSCOPE, AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0502859010
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the moisture could not be wiped from the scope.File malfunction due to unclear image.
 
Additional Manufacturer Narrative
Alleged failure: crack on edge of lens that fogs up operatively confirmed failure: outer tube damaged (bent, dented), moisture ingression at distal end, loose optical system.Probable root cause: thermal destruction of epoxy improper epoxy/curing process laser welding failure use error furthermore, reportability decision was check for consistency.Manufacture date is not known.
 
Event or Problem Description

Brand Name
HD 10MM 0A LAPAROSCOPE, AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9665246
Report Number0002936485-2020-00050
Device Sequence Number688414
Product Code GCJ
UDI-Device Identifier07613327060294
UDI-Public07613327060294
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502859010
Device Catalogue Number0502859010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1